# SDR AALA201701189001

- Difficulty date: January 16, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 11,575 hours, 4,422 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. PROBLEM WITH DOOR BOTTLE AT 3L DOOR. MAINTENANCE SERVICED L3 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
